# SDR DALA2024061005973

- Difficulty date: June 8, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 77,598 hours, 10,208 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Part number: UNKNOWN
- Condition: Open
- Location: Seat 20hj
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 O2 MASK PANEL POPPED OPEN AFTER TAKEOFF ABOVE SEATS 20 H AND J. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-23. OK FOR SERVICE. (5817784)
